# SDR SWAA031250

- Difficulty date: June 5, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 56,728 hours, 55,427 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod End
- Part number: 6545166
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, SWA SI 11139-55, LT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED LT ELEVATOR TAB ROD END ASSY'S PER MM.
